# SDR 96UAL900773

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg Bolts
- Condition: Loose
- Location: Nr 1 Engine
- Component: Sunstrand, 740119F
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD UNDER AMBER ALERT WITH NR 1 ENGINE GENERATOR FAILURE.  *S/D*  IDG DID NOT DISCONNECT.  ROOT CAUSE WAS DUE TO IDG SCAVENGE PUMP/GOVERNOR HOUSING BOLTS COMING LOOSE.  THIS ALLOWED VIBRATION WHICH BROKE THE WIRE STRANDS TO THE DISCONNECT SOLENOID.  ALSO, LOOSE BOLTS CAUSED IDG PUMP GEAR TO DISENGAGE AND IDG TO LOOSE OIL PRESSURE CAUSING HIGH OIL TEMP PROMPTING CREW TO SHUT DOWN THE ENGINE.
